# SDR QXEA2023111300170

- Difficulty date: November 7, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 13,114 hours, 8,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FLOOR BEAM AND FASTENER HEADS CORRODED AS MARKED FR 86 X=920"-923.3" Y=11" Z=19.3'. REMOVED AND REPLACED RH FLOOR BEAM FR 86 X=920"-923.3' Y=11' Z=19.3' REF SRM 51-40-08.
